Publications of Se-Goo Kim:
  1. Knot mutation: 4-genus of knots and algebraic concordance, to appear in Pacific J. Math., arXiv e-Print (joint with C. Livingston).
  2. Polynomial splittings of Casson-Gordon invariants, to appear in Math. Proc. Camb. Phil. Soc., arXiv e-Print.
  3. Invertible knot concordances and prime knots, preprint, 2000, arXiv e-Print.
  4. Virtual knot groups and their peripheral structure, Journal of Knot Theory and its Ramifications, Vol. 9, No. 6 (2000), 797-812, arXiv e-Print.
  5. Distributions of regular branched prime-fold coverings of surfaces, Discrete Math. 156 (1996), 141-170 (joint with J. H. Kwak and J. Lee).
  6. On the classification of surface branched coverings, master's thesis, 1993.
Return to Home Page